# SDR FDEA201007302737

- Difficulty date: July 30, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 1320, RBL 25 HAS CORROSION AT INDB FASTENER HOLE.  REMOVED CORROSION FROM SEATTRACK PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS   PER SRM 53-00-52, FIG.101, DETAIL 10, P.102; BEFORE: .070", AFTER: .040", LOSS: .030".   REMOVED SEAT TRACK BS 1320-1540, RBL 25, PER SRM 51-40-02. RECEIVED NEW SEAT TRACK MATL. BAC 1520-792, BATCH 0001864038. FABRICATED NEW TRACK PER DRAWING PL146N5130.   LOCATED AND DRILLED PER SRM 51-40-05. TREATED & PRIMED PER SRM 51-21-01. INSTALLED   NEW SEAT TRACK BS 1320-1540, RBL 25, PER SRM 51-40-02 AND DRAWING 146N5120.   MAJOR REPAIR.
